On a Tauberian theorem of O. Szász

Rényi, Alfréd: On a Tauberian theorem of O. Szász. Acta scientiarum mathematicarum, (11) 1-2. pp. 119-123. (1946)

[img] Cikk, tanulmány, mű
math_011_fasc_001_002_119-123.pdf

Download (830kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1946
Volume: 11
Number: 1-2
Page Range: pp. 119-123
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Tauber Alfred, Szász Ottó, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13557

Actions (login required)

View Item View Item